# SDR DL764021084

- Difficulty date: September 5, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 5,685 hours, 2,316 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 256T62004
- Condition: Tripped
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

IRREG: TRAILING EDGE FLAP DISAGREE AFTER TO WHEN RETRACTING FROM FLAPS 5 TO 1.  RAISED FLAPS ELECTRICALLY WITH THE STANDBY SYSTEM.  TROUBLESHOT PER FIM 27-51-00 PERFORMED BITE ON FSEU WITH FAULT 27-51104 INSPECTED ROTARY ACTUATORS FOUND LT WING FLAP ACTUATORS NR 1 AND NR 3 AND RT WING FLAP ACTUATORS NR 6 AND NR 7 TRIPPED RESET ACTUATORS.  CYCLED FLAPS AND SLATS NO FAULTS NOTED.
